# SDR UPS02837854

- Difficulty date: February 22, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 561561465
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER FUSE SKIN PILLOWED AT STA 80 L21R.  FOUND L22R AND FINGER DOUBLER CORRODED BEYOND LIMITS.  REMOVED DOUBLER SECTION FROM STA 70-80.  FABRICATED REPLACEMENT AND INSTALLED PER SRM 51-1-21 AND 51-1-20D.
